# SDR ASAA0240062

- Difficulty date: June 3, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 50794594
- Condition: Chafed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SI CHECK, FOUND L1 DOOR FORWARD FRAME CHAFED JUST ABOVE 4TH STOP PIN FROM THE TOP.  REPAIRED IAW EA.  (M)
